Higher order expansions via Stein's method

Document type :
Journal articles
Complete list of metadatas

https://hal.telecom-paristech.fr/hal-02286879
Contributor : Telecomparis Hal <>
Submitted on : Friday, September 13, 2019 - 4:18:32 PM
Last modification on : Friday, October 11, 2019 - 8:22:43 PM

Identifiers

  • HAL Id : hal-02286879, version 1

Citation

L. Coutin, Laurent Decreusefond. Higher order expansions via Stein's method. Communications on Stochastic Analysis, 2014, 8 (2), pp.155-168. ⟨hal-02286879⟩

Share

Metrics

Record views

7